# SDR DXTA200500565

- Difficulty date: January 29, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 4,372 hours, 2,717 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A LOUD BANG WAS HEARD IN THE NOSE COMPARTMENT, FELT LIKE NOSE GEAR WAS TRYING TO CYCLE UP AND DOWN, NO VISUAL INDICATION IN FLIGHT DECK.  FOUND NOSE GEAR FREE FALL CABLE TENSION HIGH, HOLDING BACK UPLOCK ABOUT .125 INCH.  RIGGED SWITCH, C/W GEAR SWING, OPS CHECKED GOOD IAW 750 MM CH 32-30-05.
